MathSciNet Relay Station
MathSciNet bibliographic data
MR1067272 (91h:47053) 47G10 (45E99 47B10)
Cobos, Fernando; Kühn, Thomas Eigenvalues of weakly singular integral operators. J. London Math. Soc. (2) 41 (1990), no. 2, 323–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement